On sublinear functionals defined on the space of Bochner integrable functions. (English. Russian original) Zbl 0828.46037

Sib. Math. J. 35, No. 1, 178-188 (1994); translation from Sib. Mat. Zh. 35, No. 1, 194-206 (1994).
Summary: We study sublinear functionals that are defined on the space of Bochner integrable functions and possess the properties of decomposition and scalar compactness. We give an integral representation for the functionals. Such functionals are used in proving theorems on existence of continuous selections for a family of lower semicontinuous multivalued mappings with decomposable closed nonconvex values in the space of Bochner integrable functions.


46E40 Spaces of vector- and operator-valued functions
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
54C65 Selections in general topology
Full Text: DOI


[1] V. N. Berestovskii, ”Homogeneous manifolds with intrinsic metric. I,” Sibirsk. Mat. Zh.,29, No. 6, 17–29 (1988). · Zbl 0671.53036
[2] V. N. Berestovskii, ”Homogeneous spaces with intrinsic metric,” Dokl. Akad. Nauk SSSR,301, No. 2, 268–271 (1988).
[3] L. S. Pontryagin, V. G. Boltyanskii, R. V. Gamkrelidze, and E. F. Mishchenko, Mathematical Theory of Optimal Processes [in Russian], Nauka, Moscow (1969).
[4] H. Busemann, The Geometry of Geodesics [Russian translation], Fizmatgiz, Moscow (1962). · Zbl 0112.37202
[5] K. Leichtweiss, Convex Sets [Russian translation], Nauka, Moscow (1985).
[6] V. N. Berestovskii, ”Homogeneous manifolds with intrinsic metric. II,” Sibirsk. Mat. Zh.,30, No. 2, 14–28 (1989).
[7] V. N. Berestovskii, Homogeneous Spaces with Intrinsic Metric [in Russian], Diss. Dokt. Fiz.-Mat. Nauk, Inst. Mat. (Novosibirsk), Novosibirsk (1990).
[8] A. D. Aleksandrov, ”über eine Verallgemeinerung der Riemannschen Geometrie,” Schrift. Inst. Math. der Deutschen Acad. Wiss., No. 1, 33–84 (1957).
[9] A. M. Vershik and V. Ya. Gershkovich, ”Nonholonomic dynamical systems. Geometry of distributions and variational problems,” in: Sovrem. Probl. Mat. Fund. Naprav. (Itogi Nauki i Tekhniki),16 [in Russian], VINITI, Moscow, 1987, pp. 5–85. · Zbl 0797.58007
[10] L. S. Kirillova, ”Non-Riemmannian metrics and the maximum principle,” Dokl. Akad. Nauk UzSSR, No. 7, 9–11 (1986).
[11] A. M. Vershik and O. A. Granichina, ”Reduction of nonholonomic variational problems to isoperimetric problems and connections in principal bundles,” Mat. Zametki,49, No. 5, 37–44 (1991). · Zbl 0734.49023
[12] R. Montgomery, Shortest Loops with a Fixed Holonomy [Preprint], MSRI (1988).
[13] V. N. Berestovskii, ”Submetries of space forms of nonnegative curvature,” Sibirsk. Mat. Zh.,28, No. 4, 44–56 (1987).
[14] Z. Ge, ”On a constrained variational problem and the spaces of horizontal paths,” Pacific J. Math.,149, No. 1, 61–94 (1991). · Zbl 0691.58021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.